# SDR USAA2009073191963

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,443 hours, 23,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CRACKED CREASE BEAM ANGLE AT BS 616, RBL 64.  REPAIRED CRACKED CREASE BEAM ANGLE AT BS 616, RBL 64 IAW B737 SRM 51-70-12.
